# SDR 2008UALA00265

- Difficulty date: January 15, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 49,502 hours, 17,335 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 3L VERY DIFFICULT TO DISARM.  DOOR CONTROL ROD OUT OF ADJUSTMENT.  ADJUSTED RETRACTABLE DOOR MECH CONTROL ROD.  ACCOMPLISHED DOOR OPS CHECK, OPS CHECKED NORMAL.
